Discussions that mention warfarin

Back Problems board


Thanks for your reply - Outtolunch. Unfortunately we don't have an emg department in our hospital, the doctor comes about 1500 miles once a month. Its my understanding that he even brings the equipment. I'm not too sure! I live in a city with a severe dr. shortage - and this fella comes all the way from Calgary to the city where I live in Ontario. Sad but true, I waited 3 months to have an MRI and have waited 3 months for this appointment. We do not have an Neuro here, or even an Ortho who does spinal stuff. All I get at the number is the option of cancelling the existing appointment. Even my GP can't speak to a person, all that they can do is fax referal requests.

This is what I read online:
Tell your doctor if you:
 Are taking any medications. Certain medications that act on the nervous system (such as muscle relaxants and anticholinergics) can interfere with electromyography (EMG) results. You may need to stop taking these medications 3 to 6 days prior to having the test.
 Have had bleeding problems or are taking medications that thin the blood (such as warfarin or heparin).
 Are wearing a pacemaker.


This is why I was concerned!
Thanks